MathSciNet Relay Station
MathSciNet bibliographic data
MR952820 60J25 (60J30 60J55)
Bass, Richard F. Occupation time densities for stable-like processes and other pure jump Markov processes. Stochastic Process. Appl. 29 (1988), no. 1, 65–83.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement